# SDR TAOA079707

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - AFT LEFT HAND LAVATORY SMOKE DETECTOR INOPERATIVE, NO TEST.  REPLACED LEFT HAND LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.  (X)
